International Journal of Science and Research (IJSR)
Mathematics
Downloads: 122 | Views: 743
Mathematics, India, Volume 3 Issue 11, November 2014
Pages: 1399 - 1404Some Fixed Point Theorems on Intuitionistic Fuzzy Metric Spaces with Implicit Relation
Ram Milan Singh | A. D. Singh | R. S. Chandel
Downloads: 122 | Views: 783
Mathematics, India, Volume 4 Issue 1, January 2015
Pages: 2572 - 2577Two-Dimensional Transient Thermoelastic Problem for A Hallow Cylinder with Internal Heat Generation
Warsha K. Dange
Downloads: 122 | Views: 1079
Mathematics, Kenya, Volume 4 Issue 4, April 2015
Pages: 3341 - 3346Zhang's Second Order Traffic Flow Model and Its Application to the Kisii-Kisumu Highway within Kisii County
Jared Nyaberi Bosire | Prof. Johana K. Sigey | Dr. Jeconia A. Okelo | Dr. James Okwoyo
Downloads: 122 | Views: 867
Mathematics, India, Volume 4 Issue 5, May 2015
Pages: 1091 - 1094Albertson's Conjecture on Crossing Numbers
Tessy Cardoz | Renukadevi.V | Malarvizhi.P
Downloads: 122 | Views: 783
Mathematics, Iraq, Volume 4 Issue 5, May 2015
Pages: 2043 - 2049On a New Subclass of Harmonic Meromorphic Functions
Waggas Galib Atshan | Raghda Naser Abdul-Hussien
Downloads: 122 | Views: 819
Mathematics, India, Volume 4 Issue 6, June 2015
Pages: 1751 - 1757An Integral Equation Involving H- Function of Two Variables as Its Kernel
Dr. P. Prasanth
Downloads: 122 | Views: 782
Mathematics, India, Volume 4 Issue 7, July 2015
Pages: 1986 - 1989Fuzzy Inventory Model for Power Demand Pattern with Inlation, Shortages under Partially Backlogging
Wasim Akram Mandal | Sahidul Islam
Downloads: 122 | Views: 744
Mathematics, India, Volume 4 Issue 9, September 2015
Pages: 1724 - 1726Method for Solving Fuzzy Inventory Model with Space Constraint under Robust Ranking Technique
A. Faritha Asma | Dr. E. C. Henry Amirtharaj
Downloads: 122 | Views: 835
Mathematics, India, Volume 4 Issue 12, December 2015
Pages: 2075 - 2078On Three Dimensional (?) - Lorentzian Para ? Sasakian Manifolds
Gyanvendra Pratap Singh | Sunil Kumar Srivastava | Marutosh Pathak
Downloads: 122 | Views: 774
Mathematics, India, Volume 5 Issue 1, January 2016
Pages: 1718 - 1720Integral Solutions of 4w2 - x2 - y2 - z2 = t2
G. Janaki | R. Radha